# SDR DALA2025110708148

- Difficulty date: October 28, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,750 hours, 41,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 1L DOOR GRIT BAR VERY DIFFICULT TO ARM SLIDE. CORRECTIVE ACTION: FOUND BOTH 1L DOOR RETENTION LATCHES STICKY AND DIRTY. CLEANED AND VERIFIED NORMAL OPERATION REF B717 AMM 25-61. (7816646)
